# SDR SIMA20130303004

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 21,357 hours, 17,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 42408 THE FLIGHT ATTENDANT REPORTED A LOUD SQUEAL FROM THE MAIN CABIN DOOR AND COULD SEE LIGHT THROUGH GAP IN DOOR SEAL.  SAME NOISE WAS HEARD FROM FLIGHT DECK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED SECURITY STICKERS FROM PASSENGER DOOR/FRAME INTERFACE.  DOOR FRAME SEAL APPEARS OTHERWISE SOUND AS PER EMB AMM 53-21-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
